# SDR C1HA200395069

- Difficulty date: September 19, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Engine: Pwa JT8D17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL RED DOORS LIGHT ON FORWARD PANEL ILLUMINATED, LT GEAR DOOR LIGHT (AMBER) ON ENGINEERS PANEL ILLUMINATED TAKE OFF WAS ABORTED AT 80 KTS. VERY LIGHT BRAKING WAS USED WITH 9000 FEET OF RUNWAY REMAINING FOUND LT MLG UPLOCK ASSY HAD 2 BOLTS WITH EXCESSIVE WEAR IN SHAFT. REMOVED AND REPLACED LT MLG UPLOCK ASSY IAW MM 32-32-51, JACKED A/C IAW MM 07-11-00. PERFORMED GEARSWING. GEAR TESTED NORMAL. ALSO PERFORMED MANUAL EXTENSION ALL GOOD IAW MM 32-32-51.
